Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 394830, 15 pages
http://dx.doi.org/10.1155/2012/394830
Research Article

Common Fixed Point for Two Pairs of Mappings Satisfying (E.A) Property in Generalized Metric Spaces

1College of Mathematics and Information Science, Jiangxi Normal University, Jiangxi, Nanchang 330022, China
2Department of Mathematics, Lahore University of Management Science, Lahore 54792, Pakistan
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 3 July 2012; Accepted 18 August 2012

Academic Editor: Simeon Reich

Copyright © 2012 Wei Long et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Mustafa and B. Sims, “Some remarks concerning D−metric spaces,” in International Conference on Fixed Point Theory and Applications, pp. 189–198, Valencia, Spain, July 2003.
  2. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at Zentralblatt MATH
  3. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Google Scholar
  4. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Google Scholar
  5. Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009. View at Publisher · View at Google Scholar
  6. Z. Mustafa, F. Awawdeh, and W. Shatanawi, “Fixed point theorem for expansive mappings in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 49–52, pp. 2463–2472, 2010. View at Google Scholar
  7. R. Chugh, T. Kadian, A. Rani, and B. E. Rhoades, “Property P in G-metric spaces,” Fixed Point Theory and Applications, Article ID 401684, 12 pages, 2010. View at Google Scholar
  8. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar
  9. W. Shatanawi, “Fixed point theory for contractive mappings satisfying Φ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. View at Google Scholar
  10. M. Abbas and B. E. Rhoades, “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 262–269, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Abbas, T. Nazir, and S. Radenović, “Some periodic point results in generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4094–4099, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Abbas, A. R. Khan, and T. Nazir, “Coupled common fixed point results in two generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6328–6336, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Abbas, S. H. Khan, and T. Nazir, “Common fixed points of R-weakly commuting maps in generalized metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 41, 2011. View at Google Scholar
  14. M. Abbas, T. Nazir, and S. Radenović, “Some fixed point of generalized weakly contractive maps in partially ordered G-metric spaces,” Applied Mathematics and Computation. In press.
  15. M. Abbas, T. Nazir, and D. Doric, “Common fixed point of mappings satisfying (E.A) property in generalized metric spaces,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7665–7670, 2012. View at Publisher · View at Google Scholar
  16. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Institut Mathématique. Publications, vol. 32, pp. 149–153, 1982. View at Google Scholar · View at Zentralblatt MATH
  17. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. G. V. R. Babu and A. G. Negash, “A common fixed point theorem for weakly compatible mappings,” Applied Mathematics E-Notes, vol. 10, pp. 167–174, 2010. View at Google Scholar · View at Zentralblatt MATH
  20. I. Beg and M. Abbas, “Coincidence and common fixed points of noncompatiblemaps,” Journal of Applied Mathematics & Informatics, vol. 29, no. 3-4, pp. 743–752, 2011. View at Google Scholar
  21. S.-H. Cho and J.-S. Bae, “Common fixed point theorems for mappings satisfying property (E.A) on cone metric spaces,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 945–951, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Z. Kadelburg, S. Radenović, and B. Rosić, “Strict contractive conditions and common fixed point theorems in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 173838, 14 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  23. D. Doric, “Common fixed point for generalized (ψ,φ)-weak contractions,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1896–1900, 2009. View at Publisher · View at Google Scholar
  24. F. S. De Blasi and J. Myjak, “Sur la porosité de l'ensemble des contractions sans point fixe,” Comptes Rendus des Séances de l'Académie des Sciences, vol. 308, no. 2, pp. 51–54, 1989. View at Google Scholar · View at Zentralblatt MATH
  25. B. K. Lahiri and P. Das, “Well-posedness and porosity of a certain class of operators,” Demonstratio Mathematica, vol. 38, no. 1, pp. 170–176, 2005. View at Google Scholar · View at Zentralblatt MATH
  26. V. Popa, “Well-posedness of fixed point problem in orbitally complete metric spaces,” in Proceedings of International Conference on Multimodal Interfaces (ICMI '06), vol. 16 of CERC Studies Series Mathematics University, pp. 209–2014, Bacau, Romania, September 2006.
  27. S. Reich and A. J. Zaslavski, “Well-posedness of fixed point problems,” Far East Journal of Mathematical Sciences, pp. 393–401, 2001. View at Google Scholar · View at Zentralblatt MATH